Alert archive / California / Gale Watches in 2016

Gale Watch 6, NWS Eureka, CA

January 18, 2016

NWS Eureka, CA issued this gale watch at Jan 18, 2016, 3:22 AM PST. It took effect at Jan 19, 2016, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 18, 2016, 3:22 AM PST (11:22 UTC)
In effect from
Jan 19, 2016, 4:00 AM PST
Expired
Jan 18, 2016, 2:47 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

532 
WHUS76 KEKA 181122
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
322 AM PST MON JAN 18 2016

PZZ450-470-475-181930-
/O.EXP.KEKA.SE.W.0005.000000T0000Z-160118T1100Z/
/O.EXT.KEKA.SC.Y.0012.000000T0000Z-160119T1200Z/
/O.NEW.KEKA.GL.A.0006.160119T1200Z-160119T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
322 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. 

* WINDS...S WINDS 10 TO 20 KT TODAY...BECOMING 20 TO 30 KT TONIGHT
  WITH GUSTS NEAR 40 KT POSSIBLE WITH THE FRONTAL PASSAGE EARLY
  TUESDAY MORNING. WINDS WILL THEN DECREASE THROUGH THE DAY TUESDAY.

* WAVES...W SWELL 14 TO 16 FT AT 16 SECONDS TODAY. THE SWELL WILL
  SLOWLY SUBSIDE THROUGH THE NEXT COUPLE DAYS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-181930-
/O.EXP.KEKA.SE.W.0005.000000T0000Z-160118T1100Z/
/O.CON.KEKA.SC.Y.0012.000000T0000Z-160120T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
322 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
WEDNESDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

* WINDS...S WINDS 5 TO 15 KT TODAY...BECOMING 15 TO 25 KT TONIGHT.
  GUSTS AROUND 35 KT WILL BE POSSIBLE WITH THE FRONTAL PASSAGE
  LATE TONIGHT THROUGH EARLY TUESDAY MORNING. WINDS WILL THEN
  DECREASE THROUGH THE DAY TUESDAY. 

* WAVES...W SWELL 14 TO 16 FT AT 16 SECONDS TODAY. THE SWELL WILL
  SLOWLY SUBSIDE THROUGH THE NEXT COUPLE DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
045 
WHUS76 KEKA 181637
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
837 AM PST MON JAN 18 2016

PZZ450-470-475-190045-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-160119T1200Z/
/O.CON.KEKA.GL.A.0006.160119T1200Z-160119T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
837 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

* WINDS...S WINDS 10 TO 20 KT TODAY...BECOMING 20 TO 30 KT 
  TONIGHT WITH GUSTS NEAR 40 KT POSSIBLE WITH THE FRONTAL 
  PASSAGE EARLY TUESDAY MORNING. WINDS WILL THEN DECREASE 
  THROUGH THE DAY TUESDAY. 

* WAVES...W SWELL 14 TO 16 FT AT 15 SECONDS TODAY. THE SWELL WILL
  SLOWLY SUBSIDE THROUGH THE NEXT COUPLE DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-190045-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-160120T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
837 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
WEDNESDAY...

* WINDS...S WINDS 5 TO 15 KT TODAY...BECOMING 15 TO 25 KT 
  TONIGHT. GUSTS AROUND 35 KT WILL BE POSSIBLE WITH THE FRONTAL 
  PASSAGE LATE TONIGHT THROUGH EARLY TUESDAY MORNING. WINDS WILL 
  THEN DECREASE THROUGH THE DAY TUESDAY. 

* WAVES...W SWELL 14 TO 16 FT AT 15 SECONDS TODAY. THE SWELL WILL
  SLOWLY SUBSIDE THROUGH THE NEXT COUPLE DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
893 
WHUS76 KEKA 182247
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 PM PST MON JAN 18 2016

PZZ450-470-475-190700-
/O.EXT.KEKA.SC.Y.0012.000000T0000Z-160119T1100Z/
/O.UPG.KEKA.GL.A.0006.160119T1200Z-160119T2100Z/
/O.NEW.KEKA.GL.W.0010.160119T1100Z-160119T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
247 PM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 1 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 1 PM PST TUESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...S 20 TO 30 KT TONIGHT WITH GUSTS NEAR 45 KT POSSIBLE
  TUESDAY MORNING. WINDS WILL THEN DECREASE THROUGH THE DAY
  TUESDAY.

* WAVES...S BUILDING TO 8 TO 11 FT AT 7 SECONDS...AND W SWELL 13 TO
  16 FT AT 15 SECONDS. THE SWELL WILL SLOWLY SUBSIDE THROUGH THE
  NEXT COUPLE DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-190700-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-160120T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
247 PM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
WEDNESDAY...

* WINDS...S 15 TO 25 KT INCREASING TO 20 TO 30 KT LATE TONIGHT.
  GUSTS UP TO 40 KT WILL BE POSSIBLE LATE TONIGHT THROUGH TUESDAY
  MORNING. HIGHEST WINDS WILL BE FOUND NEAR CAPE MENDOCINO AND PT
  ARENA. WINDS WILL THEN DECREASE THROUGH THE DAY TUESDAY.

* WAVES...S BUILDING TO 7 FT AT 7 SECONDS...AND W SWELL 13 TO 16
  FT AT 15 SECONDS. THE SWELL WILL SLOWLY SUBSIDE THROUGH THE NEXT
  COUPLE DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jan 17, 3:52 PM PST, 11 hours 30 minutes earlier.

Area forecast discussion, Jan 17, 3:52 PM PST, 11 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
352 PM PST SUN JAN 17 2016

.SYNOPSIS...RAIN ACROSS NW CALIFORNIA WILL TAPER THIS EVENING AND
TONIGHT ALLOWING FOR A LULL IN CONDITIONS FOR THE FIRST HALF OF
MONDAY. RIVERS WILL PEAK OVERNIGHT INTO MONDAY THEN SLOWLY RECEDE.
ANOTHER SYSTEMS WILL IMPACT THE REGION EARLY TUESDAY WITH MORE
RAIN AND POSSIBLE FLOODING ISSUES. AN UNSETTLED PATTERN WILL
CONTINUE THROUGH MUCH OF THE WEEK.

&&

.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...THE MOISTURE LADEN COLD
FRONT THAT HAS BEEN IMPACTING NW CALIFORNIA TODAY WILL EXIT OUT TO
THE SOUTHEAST TONIGHT ALLOWING FOR THE RAIN TO TAPER TO SHOWERS
WITH SHOWERS ENDING BY EARLY MONDAY MORNING. A SLIGHTLY COOLER AND
MINIMALLY UNSTABLE AIR MASS WILL SLIDE IN OVERNIGHT INTO THE
EARLY MORNING. THERE IS A VERY LIMITED CHANCE OF THUNDERSTORMS OR
SMALL HAIL BEHIND THE FRONT, SO SMALL AND WITH SO LITTLE
CONFIDENCE NO CONVECTION WAS ADDED TO THE FORECAST. THAT SAID, WE
WILL BE WATCHING THIS EVENING FOR ANY DEVELOPMENT. ALL TOLD, RAIN
WILL END TONIGHT BUT FLOODED AREAS WILL TAKE SOMETIME TO RECEDE.

WHILE A BRIEF BREAK IN ACTIVITY WILL OCCUR DURING THE A.M. HOURS
OF MONDAY, THE NEXT SYSTEM WILL PRESSING IN BY MONDAY EVENING.
LOOK FOR ANOTHER BOUT OF RAIN TO IMPACT THE REGION MONDAY NIGHT
THROUGH MUCH OF TUESDAY. WHILE THIS SYSTEM WILL BRING WIDESPREAD
RAIN IT WILL NOT RIVAL WHAT HAS BEEN SEEN TODAY (SUNDAY). AT THIS
POINT THE QPF AMOUNTS ARE WIDESPREAD HALF TO INCH AND A HALF OF
RAIN WITH ISOLATED TOTALS UP TO 3 INCHES. THIS SYSTEM WILL BE ON
THE WARM SIDE WITH SNOW LEVEL QUICKLY RISING FROM AROUND 4KFT TO
AROUND 5500 TO 7000 FEET, LOWER IN THE NORTH AND HIGHER IN THE
SOUTH. NO SNOW IS EXPECTED AT MOUNTAIN PASSES AT THIS TIME RIVERS
AND STREAMS WILL NOT HAVE A SIGNIFICANT TIME TO RECEDE FROM THE
SUNDAY SYSTEM, SO WE WILL BE WATCHING FOR POSSIBLE FLOODING
CONCERNS AGAIN.

ANOTHER BRIEF LULL WILL OCCUR TUESDAY NIGHT INTO WEDNESDAY BEFORE
THE NEXT SYSTEM APPROACHES FOR DAYTIME WEDNESDAY. THIS AGAIN WILL
BE A WARM SYSTEM WITH HIGH SNOW LEVELS. THE WARM FRONT WILL SLIDE
THROUGH MIDDAY WEDNESDAY WITH THE COLD FRONT TRAILING OVERNIGHT
AND INTO THURSDAY. WHILE VERY PRELIMINARY, THE QPF IS EXPECTED TO
RANGE FROM ONE TO TWO INCHES ACROSS THE REGION WITH ISOLATED
TOTALS UP TO 3 INCHES.

ALL TOLD, THE FIRST HALF OF THE WEEK WILL REMAIN VERY ACTIVE WITH
LOCALIZED FLOODING POTENTIAL. BFG

.LONG TERM (THURSDAY THROUGH SUNDAY)...A WET AND ACTIVE PATTERN
WILL CONTINUE THROUGH THE LONG TERM WITH MULTIPLE DISTURBANCES
IMPACTING THE REGION. SNOW LEVELS LOOK TO REMAIN FAIRLY HIGH
(GENERALLY HIGHER THAN 5,000 FEET)...WITH PERHAPS A COOLER SYSTEM
FOR LATE IN THE WEEK WITH MODELS SHOWING SNOW LEVELS DOWN TO 3,000
FEET. STP

&&

.AVIATION...A FRONTAL SYSTEM WILL SAG SOUTH OVERNIGHT BRINGING AN
END TO RAIN ACROSS NORTHWEST CALIFORNIA. CEILINGS WILL LIFT
OVERNIGHT AT THE COAST WITH SOME GROUND FOG LIKELY DEVELOPING. LOW
CLOUDS WILL BECOME TRAPPED OVERNIGHT IN THE INTERIOR WITH IFR OR
LIFR CONDITIONS LIKELY TO PERSIST UNTIL MID MORNING. AFTER THE LOW
CLOUDS CLEAR IN THE MORNING VFR WILL PREVAIL WITH MID AND HIGH
LEVEL CLOUDS SPREADING OVER THE REGION AHEAD OF THE NEXT SYSTEM.
CEILINGS WILL DESCEND MONDAY EVENING BEGINNING IN THE NORTH. RPA

&&

.MARINE...SOUTHERLY WINDS AND RESULTANT SHORT PERIOD SEAS HAVE
BEEN STEADILY DECREASING TODAY AS A FRONTAL SYSTEM SLOWLY SHIFTS
SOUTH AND EAST. AS SUCH...HAVE ALLOWED THE GALES TO EXPIRE ACROSS
THE WATERS. A LONG PERIOD WESTERLY SWELL HAS CONTINUED TO
PROPAGATE THROUGH THE WATERS TODAY WITH SWELL HEIGHTS OF 13 TO 17
FT AROUND 16 SECONDS REPORTED AT THE NEAR SHORE BUOYS. MODELS HAVE
THE SWELL CONTINUING TO BUILD INTO THE EVENING...PEAKING AROUND 17
TO 19 FT. THIS WILL PRODUCE VERY LARGE BREAKERS AND HAZARDOUS SURF
CONDITIONS. HAVE ISSUED HAZARDOUS SEAS WARNINGS ACROSS THE WATERS
THROUGH THE EVENING TO ACCOUNT FOR THE LARGE SWELL. THIS SWELL
WILL SLOWLY DIMINISH THROUGH THE MIDDLE OF THE WEEK. ADDITIONAL WX
SYSTEMS NEXT WEEK WILL CONTINUE TO BRING STRONG TO POTENTIALLY
GALE FORCE SOUTHERLY WINDS AND RESULTANT SHORT PERIOD SEAS. MODELS
SHOW ANOTHER LONG PERIOD SWELL BUILDING INTO THE WATERS LATE IN
THE WEEK...WITH THE SEA STATE POTENTIALLY REACHING 20FT. STP

&&

.BEACH HAZARDS...THE LARGE SWELL WILL CONTINUE TO GENERATE
LARGE...HAZARDOUS SURF THROUGH THE EVENING WITH BREAKERS REACHING
22 TO 28 FT ON W AND NW FACING BEACHES. AVOID ROCKS AND JETTIES
ALTOGETHER AND IF YOU VISIT THE BEACH STAY MUCH FARTHER FROM THE
WATER THAN YOU TYPICALLY DO. LARGE SURF IN CONJUNCTION WITH A
STORM SURGE MAY EXACERBATE HIGH TIDE IMPACTS THROUGH THE HOLIDAY
WEEKEND. HOWEVER...WATER LEVELS ARE NOT EXPECTED TO REACH CRITICAL
LEVELS AT THIS TIME. WE WILL CONTINUE TO MONITOR TIDAL
OBSERVATIONS. KML/STP

&&

.HYDROLOGY...HEAVY RAIN ACROSS NW CALIFORNIA TODAY HAS PLACED
SEVERAL INCHES OF WATER INTO REGIONAL WATERSHEDS. THIS IN TURN HAS
CAUSED AREA CREEKS, STREAM, AND RIVERS TO RISES RAPIDLY WITH SOME
OVER TOPPING THEIR BANKS. VARIOUS FLOOD PRODUCTS REMAIN IN EFFECT
AND SHOULD BE VIEWED ON OUR WEBPAGE THROUGH THE HYDROLOGICAL
STATEMENT. RIVERS WILL PEAK OVERNIGHT INTO TOMORROW MORNING THEN
RECEDE SLIGHTLY MONDAY AFTERNOON. ANOTHER SYSTEM EARLY TUESDAY
MORNING WILL CAUSE ANOTHER PEAK ON AREA CREEKS, STREAMS, AND
RIVERS WITH A FEW LOCALIZED FLOODING ISSUES EXPECTED. MORE DETAILS
ON THE TUESDAY RISES WILL COME ON MONDAY AS WE SEE THE FULL
RESPONSE OF THE RIVERS TODAY. BFG

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ001>004-076.

     HIGH SURF ADVISORY UNTIL MIDNIGHT PST TONIGHT FOR CAZ001-002.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 PM PST WEDNESDAY FOR
     PZZ450-455-470-475.

     HAZARDOUS SEAS WARNING UNTIL 9 PM PST THIS EVENING FOR
     PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 17, 4:08 PM PST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
408 PM PST SUN JAN 17 2016

CAZ001-002-190015-
REDWOOD COAST-MENDOCINO COAST-
408 PM PST SUN JAN 17 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...FLOOD WATCH IN EFFECT UNTIL 4 AM PST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL STORM SYSTEMS MAY PRODUCE FLOODING THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-076-190015-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
408 PM PST SUN JAN 17 2016

...FLOOD WATCH IN EFFECT UNTIL 4 AM PST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL STORM SYSTEMS MAY PRODUCE FLOODING THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-190015-
NORTH COAST INTERIOR-
408 PM PST SUN JAN 17 2016

...FLOOD WATCH IN EFFECT UNTIL 4 AM PST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL STORM SYSTEMS MAY PRODUCE FLOODING THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 8:51 PM PSTRiver Flood WarningEKAHumboldt8 hr
Jan 17, 9:07 PM PSTSmall Craft AdvisoryEKA30 hr
Jan 17, 9:07 PM PSTHazardous Seas WarningEKA6 hr
Jan 18, 5:30 AM PSTRiver Flood AdvisoryEKAMendocino4 hr
Jan 18, 2:47 PM PSTGale WarningEKA20 hr

Nearby

Gale Watches in California, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.